# SDR EE4Y201306030059

- Difficulty date: June 3, 2013
- Submitted: June 3, 2013
- Operation: General aviation
- Filed by: Cooperativa Autogestionaria de Servicios Aeroindus, repair station EE4Y151M
- Aircraft: N332TR
- Make and model: Boeing 737-4Q8
- Aircraft serial: 24332
- Aircraft time: 66,269 hours, 38,508 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER FUSELAGE AFT CARGO COMPARTMENT AT BS 787 BETWEEN STRINGER 25L AND STRINGER 26L FRAME OUTER CHORD CORRODED.  REPAIRED FUSELAGE SHEAR TIE SECTION BETWEEN BETWEEN STRINGER 25L AND STRINGER 26L IAW SRM 53-00-07, FIG 201, REPAIR 7.
